# SDR USAA2011010390003

- Difficulty date: December 30, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 6,308 hours, 1,870 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0400
- Condition: Low Pressure
- Location: R4 Door
- Part time: 2,017 hours, 720 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 410 - SFO-PHX - EMERGENCY EGRESS SYSTEM - R4 DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED R4 DOOR ASSIST BOTTLE.  OPERATIONAL CHECK WAS GOOD.
